Thyroid storm in a child following radioactive iodine (RAI) therapy: a consequence of RAI versus withdrawal of antithyroid medication.
Аннотация
A 7.5-yr-old boy with Graves' disease, difficult to control with antithyroid medication and radioactive iodine (RAI) therapy, developed thyroid storm encephalopathy on day 13 after withdrawal of methimazole therapy, 4 days after iodine-131 treatment. We attributed his thyroid storm to withdrawal of antithyroid medication as opposed to RAI therapy. We interpret this case as indicating that there may be a need to reevaluate the duration of antithyroid medication withdrawal before RAI therapy for hyperthyroid children at increased risk for thyroid storm.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.